# SDR RMXA051220097098

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 10,714 hours, 42,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1172210601
- Condition: Cracked
- Location: Tailcone
- Part time: 10,714 hours, 42,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A 1 INCH LONG CRACK WAS DISCOVERED IN THE FUSELAGE TAILCONE LT A FRAME PT NR 117-22106-01.
